MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/bja/88.3.440

Медицинская библиотека · British journal of anaesthesia · 2002

Intraoperative pulmonary oedema in a child following systemic absorption of phenylephrine eyedrops.

Baldwin F J, Morley A P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ophthalmic surgeons often apply phenylephrine topically to effect pupillary dilatation. We describe a paediatric patient in whom cardiac arrhythmias, severe hypertension and pulmonary oedema occurred following intraoperative ocular phenylephrine administration. We believe that systemic absorption of the drug was responsible and discuss ways in which this might be reduced when ocular phenylephrine is used in this context.

Для цитирования: Baldwin F J, Morley A P. Intraoperative pulmonary oedema in a child following systemic absorption of phenylephrine eyedrops.. British journal of anaesthesia. 2002. DOI: 10.1093/bja/88.3.440.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.